# SDR DL72S981603

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493DA
- Make and model: Boeing 727232
- Aircraft serial: 21062
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING MV1 CORROSION VISIT NRC 78, 1.5 INCH CRACK AT STA 870 BULKHEAD AT LOWER SIDE OF APU AIR DUCT CUTOUT.  REPAIRED PER SRM 53-10-9 FIG 5.
